# SDR REXA201000101

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 17,674 hours, 15,331 cycles
- Engine: Ge CF343B1
- Engine time: 15,604 hours, 13,385 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM KIND, AT 4000 FEET, THE AIRCRAFT EXPERIENCED A LEFT ENGINE FAILURE.  ALL INDICATIONS WERE NORMAL UNTIL THE FAILURE. THE FLIGHT CREW COMPLETED THE QRH AND NOTIFIED ATC.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS VECTORED BACK TO KIND.  AN OTHERWISE UNEVENTFUL SINGLE ENGINE APPROACH AND LANDING WERE MADE.  CFR WAS WAITING FOR THE AIRCRAFT AT LANDING.  THERE WAS NO FIRE.  MAINTENANCE DETERMINED THE LEFT ENGINE TO HAVE METAL PARTICLES IN THE TAILPIPE INDICATIVE OF AN INTERNAL FAILURE. THE AIRCRAFT WAS MOVED OFF THE GATE TO A HANGAR WHERE THE LEFT ENGINE WAS REPLACED.  FOLLOW UP GROUND RUNS WERE SUCCESSFUL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  THE REMOVED ENGINE IS EN ROUTE TO THE COMPANY MAINTENANCE BASE AT KTYS AND WILL BE INSPECTED FOR THE CAUSE OF THE FAILURE, EITHER AT THE COMPANY SHOP OR AT STANDARD AERO.
